By Topic

Optimum sufficient conditions for the stability of linear multivariable systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Valenca, J.M. ; Oxford University, Department of Engineering Science, Oxford, UK

By invoking a fixed-point theorem of functional analysis. Freeman has developed a stability criterion for linear multivariable systems. The criterion is derived by using an operator perturbation technique to try to ensure that the operator in the transformed system equation is a contraction. It is clearly desirable to be able to choose the perturbation operator so that the transformed open-loop operator is as small as possible in some sense. In the letter, we determine that perturbation operator, from the class of diagonal linear operators, that gives the smallest contraction for the transformed open-loop system operator.

Published in:

Electronics Letters  (Volume:12 ,  Issue: 18 )